# SDR AALA981377

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1817-1870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON NR 10 SEAT TRACK AT FRAME 27 AND 28 IN FORWARD CABIN.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK FROM FRAME 25 TO 29, PER SRM 57-72-10-2.  (M)
